Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17914
Title: Weak and strong convergence of amarts in Fréchet spaces
Authors: EGGHE, Leo 
Issue Date: 1982
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Source: JOURNAL OF MULTIVARIATE ANALYSIS, 12 (2), p. 291-305
Abstract: most important one states tat a Frtchet space is nuclear if and only if every mean bounded amart is strongly as. convergent. This extends the result in [A. Bellow, Proc. Nat. Acad. Sci. USA 73, No. 6 (1976), 179&1799] in a more positive way, and gives a different proof of it. The results of Brunei and Sucheston [C. R. Acad. Sci. Paris Ser. A (1976), loll-10141 , are extended to yield the same characterization of reflexivity of a Frtchet space in terms of weak convergence a.s. of weak amarts.
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CENTRUM,B-3610 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/17914
ISSN: 0047-259X
e-ISSN: ****-****
DOI: 10.1016/0047-259X(82)90021-5
ISI #: A1982NW95100010
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
egghe 10.pdfarticle596.95 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

1
checked on May 21, 2022

Page view(s)

102
checked on May 22, 2022

Download(s)

134
checked on May 22, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.